# SDR DALA2019040852305

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 63,002 hours, 23,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 INITIAL INSPECTION- CORROSION ON STRINGER FLOOR SUPPORT AT AFT CARGO COMPARTMENT BTW FRAME 1460-1480 RBL-08. CORRECTIVE ACTION: SUMMARY OF NRC 00238: CORROSION WAS REMOVED PER B757-200 SRM. FOUND TO BE OUT OF LIMITS REF SRM. REPAIRED PER SRM.
